# SDR 99ZZZX1062

- Difficulty date: April 16, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Pilatus Aircraft USA Ltd., repair station LF1R294K
- Aircraft: N9125R
- Make and model: Piper PA-46-310P
- Aircraft serial: 4608057
- System (JASC): 3710 · Vacuum Distribution System
- Part: Press Manifold
- Part number: 142418
- Condition: Worn
- Location: Vacuum System
- Part time: 1,907 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OPERATOR HAS EXPERIENCED MULTIPLE VACUUM PUMP FAILURES OF STANDBY PUMP.  HE OPERATES PUMP CONTINUOUSLY.  AT LAST PUMP REPLACEMENT, FOUND PUMP SEVERELY OVERHEATED.  TRACED POSSIBLE CAUSE TO DEFECTIVE PRESSURE MANIFOLD ALLOWING PRESSURE FROM PRIMARY VACUUM PUMP TO BACK UP INTO STANDBY PUMP.  AIRBORNE PRODUCT REF MEMO NR 39 REFERS TO THIS VALVE AND RECOMMENDS ANNUAL TESTING AND REPLACEMENT AFTER 10 YEARS.  VALVE ON THIS AIRCRAFT WAS 12 YEARS OLD.
